MAUDE Adverse Event Report: JMS SINGAPORE PTE LTD SYSLOC MINI AVF 1 5GX1" BE 30CM W/CLAMP; JMS SYSLOC MINI A.V. FISTULA NEEDLE SET

JMS SINGAPORE PTE LTD SYSLOC MINI AVF 1 5GX1" BE 30CM W/CLAMP; JMS SYSLOC MINI A.V. FISTULA NEEDLE SET
Model Number 864-1500-33
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Exsanguination (1841); Hypovolemia (2243); Blood Loss (2597)
Date of Event 11/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2010016.Jmss (manufacturer) is submitting the report on behalf of jmsna (importer).Our manufacturing process was within control and no abnormality was found on the given product lot.The product lot met all the qa outgoing inspection criteria prior releasing to the market.Based on the results of reserved samples evaluation and dhr analysis, there was no abnormality found on complaint lot.Investigation was carried out for reported lot 180830331.Based on the results of dhr analysis and reserve samples evaluation, there was no abnormality found on the reported product lot.We would like to emphasize that our manufacturing process was within control and all our products met the jms qa outgoing inspection criteria prior to market release.As per the information provided by facility and (b)(4), no defect or malfunction was observed of the jms sysloc mini avf.Hence, this incident is not related to our manufacturing process.Nonetheless, briefing was conducted on 26 dec 2018 to all related operators and inspectors for their awareness on the reported defect.(b)(4).
 
Event or Problem Description
On (b)(6) 2018, a hemodialysis patient, arrived to treatment; pre-dialysis vs obtained b/p 153/77; pulse 86; resp 17; temp 97.8.Approximately 2 hours into the scheduled 4 hour hemodialysis treatment vs obtained were: b/p 97/52; pulse 84.The ultrafiltration was turned off and the patient's legs were elevated.The machine subsequently alarmed venous pressure and the blood pump stopped.The patient was lethargic and slow to respond verbally with the venous needle dislodged with the tape intact on the wings of the needle.Blood was noted to be flowing down the inside of the chair; a puddle of blood was under the chair.Estimated blood loss (ebl) was 1 unit.Approximately 400 mls normal saline was administered.Ems was called.Upon discharge from the facility via ems, patient was oriented with b/p 102/64; pulse 118.The patient was admitted to the hospital.1 unit of pack red blood cells (prbcs) was infused in the er.

Brand Name
SYSLOC MINI AVF 1 5GX1" BE 30CM W/CLAMP
Common Device Name
JMS SYSLOC MINI A.V. FISTULA NEEDLE SET
Manufacturer (Section D)
JMS SINGAPORE PTE LTD
440 ang mo kio industrial pk 1
singapore, 56962 0
SN  569620
MDR Report Key8243182
Report Number3002807350-2018-00012
Device Sequence Number11378292
Product Code FIE
UDI-Device Identifier08888483005567
UDI-Public08888483005567
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K142564
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/06/2018
Report Date (Section F) 12/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2023
Device Model Number864-1500-33
Device Lot Number180830331
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/24/2018
Device Age4 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer12/24/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/14/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age77 YR
Patient Weight80